Fan, Yi-Zheng and Xu, Jing and Wang, Yi and Liang, Dong - The Laplacian spread of a tree

dmtcs:439 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 1
The Laplacian spread of a tree

Authors: Fan, Yi-Zheng and Xu, Jing and Wang, Yi and Liang, Dong

The Laplacian spread of a graph is defined to be the difference between the largest eigenvalue and the second smallest eigenvalue of the Laplacian matrix of the graph. In this paper, we show that the star is the unique tree with maximal Laplacian spread among all trees of given order, and the path is the unique one with minimal Laplacian spread among all trees of given order.


Volume: Vol. 10 no. 1
Section: Graph and Algorithms
Published on: January 1, 2008
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 117 times.
This article's PDF has been downloaded 359 times.